# SDR TWAA0003917

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 389
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, INTERCOSTAL WAS DEFORMED AT STA 389, RBL 6 TO 12.  REPLACED INTERCOSTAL PER SPM 6-70-01, PAGE 3, AND BOEING DRAWING 5910142.
